# SDR ASAA1058380

- Difficulty date: October 17, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 13,038 hours, 4,106 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE A "ZONE TEMP" (CONTROL CABIN) LIGHT CAME ON.  FOLLOWED QRH LIGHT WENT OFF.  TEMP IN FLIGHT DECK WAS HOTTER THAN NORMAL ON TAXI OUT BUT COOLED AFTER LIGHT EXTINGUISHED.  ACCOMPLISHED BITE TEST OF THE ZONE/TEMP.  CONTROLLERS REF FIM TASK 21 62 TASK 801.  NO FAULTS OR DEFECTS NOTED.  NO HISTORY PAST 60 DAYS OKAY FOR CONT SERVICE.
